Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The fundamental theorem of cubical small cancellation theory

Author: Kasia Jankiewicz
Journal: Trans. Amer. Math. Soc. 369 (2017), 4311-4346
MSC (2010): Primary 20F65, 20F67
Published electronically: February 10, 2017
MathSciNet review: 3624411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the main theorem in the theory of $ \mathrm C(6)$ small cancellation complexes. We prove the fundamental theorem of cubical small cancellation theory for $ \mathrm C(9)$ cubical small cancellation complexes.

References [Enhancements On Off] (What's this?)

  • [1] Martin Greendlinger, On Dehn's algorithms for the conjugacy and word problems, with applications, Comm. Pure Appl. Math. 13 (1960), 641-677. MR 0125020
  • [2] Frédéric Haglund and Daniel T. Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008), no. 5, 1551-1620. MR 2377497,
  • [3] Egbert R. Van Kampen, On some lemmas in the theory of groups, Amer. J. Math. 55 (1933), no. 1-4, 268-273. MR 1506963,
  • [4] Roger C. Lyndon and Paul E. Schupp, Combinatorial group theory, Classics in Mathematics, Springer-Verlag, Berlin, 2001. Reprint of the 1977 edition. MR 1812024
  • [5] Jonathan P. McCammond and Daniel T. Wise, Fans and ladders in small cancellation theory, Proc. London Math. Soc. (3) 84 (2002), no. 3, 599-644. MR 1888425,
  • [6] Piotr Przytycki and Daniel T. Wise,
    Mixed manifolds are virtually special,
  • [7] V. A. Tartakovskiĭ, Solution of the word problem for groups with a $ k$-reduced basis for $ k>6$, Izvestiya Akad. Nauk SSSR. Ser. Mat. 13 (1949), 483-494 (Russian). MR 0033816
  • [8] Daniel T. Wise,
    The structure of groups with quasiconvex hierarchy, (see MR 2558631).
  • [9] D. T. Wise, Cubulating small cancellation groups, Geom. Funct. Anal. 14 (2004), no. 1, 150-214. MR 2053602,
  • [10] Daniel T. Wise, From riches to raags: 3-manifolds, right-angled Artin groups, and cubical geometry, CBMS Regional Conference Series in Mathematics, vol. 117, published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 2012. MR 2986461

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F65, 20F67

Retrieve articles in all journals with MSC (2010): 20F65, 20F67

Additional Information

Kasia Jankiewicz
Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Quebec H3A 0G4, Canada

Received by editor(s): March 30, 2015
Received by editor(s) in revised form: October 10, 2015
Published electronically: February 10, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society